|Dosage and administration||
Hypersensitivity to fexofenadine and any of the ingredients of Agimfast 180 tablets.
|Warnings and precautions for use||
Fexofenadine hydrochloride should be administered with care in the elderly, patients with renal or hepatic impairment.
|Recommendation for pregnancy and breastfeeding||
Pregnancy: There are no adequate data on fexofenadine use during pregnancy. Fexofenadine hydrochloride should be used during pregnancy only if the potential benefit outweighs the potential risk to the fetus.
|Effects on ability to drive and use machines||
Although fexofenadine rarely causes drowsiness, caution should be exercised when driving or operating machinery.
|Interactions, incompatibilities of medicine||
Co-administration of fexofenadine with either ketoconazole or erythromycin led to increased plasma levels of fexofenadine and area-under-the plasma concentration versus time curve [AUC], the mechanism may be due to increased absorption and decreased excretion of fexofenadine. However, this interaction is not clinically meaningful.
|Undesirable effects (ADRs)||
The undesirable effects of Agimfast®180 are not affected by the dose, age, sex and race of patients.
|Overdose and management||
Fexofenadine is a second-generation antihistamine with specific, selective peripheral H1-receptor antagonist activity. Fexofenadine is an active metabolite of terfenadine and without the cardiotoxic effects of terfenadine because it does not block potassium channel involved in repolarization of cardiac cells. Fexofenadine has no significant acetylcholine and dopamine antagonist activity and exhibits no alpha1-adrenergic or beta-adrenergic-receptor blocking effects.
Absorption: Agimfast®180 tablet is well absorbed following oral administration. After taking one 60mg tablet, peak plasma concentration was achieved after 2-3 hours. Peak plasma concentration is about 494 nanograms/ml after taking one 180mg tablet once daily. High fat diets decrease peak plasma levels by approximately 17% and prolong the time to attain maxima plasma concentration (up to about 4 hours). Antihistaminic effects persist for more than 12 hours.
|Storage conditions, shelf-life, quality specification of the medicine||
Storage conditions: Protect from humidity and light, below 30 degrees C.
Composition: Each tablet contains:
Fexofenadine hydrochloride. . . . . . . . . . . 180 mg
Cardboard box with 2 blisters of 10 film coated tablets.
Agimfast tablets (Fexofenadine) are indicated for the relief of symptoms associated with seasonal allergic rhinitis such as sneezing; runny nose; itchy nose/palate/and throat; itchy red and watery eyes; chronic idiopathic urticaria.